# SDR VNAA2024040911104

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 43,409 hours, 41,788 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Part number: 4480000601
- Part serial: 01125
- Condition: Faulted
- Location: Nlg Steering
- Part time: 15,494 hours, 14,014 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG IN FLIGHT / INTERROGATED MDC AND FOUND B1 CODES 007467 AND 007462. SHOT WIRES FROM CONNECTORS MT098P1 AND MT099P1 TO A164P1 AND A164P2 IAW CRJ 700 FIM 32-52-01-810-801/803. WIRES READ GOOD. REMOVED AND REPLACED NWS ECU IAW CRJ 700 AMM 32-51-10-000/400-801. OPS CHECK GOOD.
